Last reply 3 months ago
Questions about Lyrica

I just recently started lyrica about 3 weeks ago and all of a sudden I feel bloated. I checked online and it does say some people experienced fluid retention. I’m just curious if it’ll go away or what I can do to help it. I know it also can cause weight gain and I’m just wondering if anyone has experience with it and were you able to get the weight off thru diet and exercise? I was on gabapentin for over a year and it never did anything for me. The lyrica actually helps my tingles, but more importantly it helps my neuropathic itch. Without it I’m scratching my face and scalp constantly. Thanks for your help!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@mlgilber1 , Lyrica can cause fluid retention (oedema), but this usually presents in the ankles/feet. It can also cause weight gain and constipation.

If weight gain is the issue, then increasing your activity will obviously help, as will reviewing your diet.

If it is causing a problem for you, then discuss it with your prescribing Doctor.


mlgilber1
3 months ago

Thanks @stumbler! I feel bloated everywhere and haven’t gained weight from it yet. I will discuss with my doctor the next time I see him.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.